# SDR DALA2017103107868

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 62,228 hours, 23,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Dirty
- Location: L2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMED INDICATOR NOT COMING OUT.  RECYCLED THE HANDLE, CLEARED DEBRIS FROM DOOR, OPS OK IAW 52-11.
